Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Corrigenda: ``A numerical technique for the solution of singular integral equations of the second kind''


Authors: G. R. Miller and L. M. Keer
Journal: Quart. Appl. Math. 43 (1985), 127
MSC: Primary 65R20
DOI: https://doi.org/10.1090/qam/782262
Original Article: Quart. Appl. Math. 42 (1985), 455-465.
MathSciNet review: 782262
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65R20

Retrieve articles in all journals with MSC: 65R20


Additional Information

DOI: https://doi.org/10.1090/qam/782262
Article copyright: © Copyright 1985 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website